# SDR AALA202412309723

- Difficulty date: November 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z6320119
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED PASSENGER CABIN FLOOR PANEL AT SEAT 20H. REPLACED FLOOR PANEL PER AMM B787-A-563-01-01-02-520A-A/720A-A.
